# SDR WX0A2024060332064

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 53,057 hours, 33,543 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(EMERGENCY DECLARED)(AIRCRAFT GROUNDED) CAB PR SYS2 FAULT ECAM AFTER ENG SHUT DOWN.  CABIN PR CONTROLLERS 1 AND 2 REMOVED AND REPLACED IAW AMM 21-31-34-000-001-A AND 21-31-34-400-001-A. OPS CHECK GOOD. CLEAN PFR ON ARRIVAL AT BQN.
